Get your Health question answered in 3 easy steps

193 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Had protected sex and started pain in testicles. What are the chances of getting HIV?

Answered by
Dr.
Dr. Rajiv goel

Urologist

Practicing since :1998

Answered : 577 Questions

default
Posted on Wed, 26 Dec 2012 in HIV and AIDS
Question: I have a dull ache in my testicles. About 9 months ago I had protected sex with a prostitute. I had a test for Gonorrhoea and Chlamydia a few weeks afterwards which came back negative. I have become increasingly anxious about the pain and have seen all sorts of possible causes. Is there a chance of STD? HIV? What is the most likely cause please. There is no discharge, no pain when urinating etc
doctor
Answered by Dr. Rajiv goel 1 hour later
Dear,

Thanks for the query.

The chances of you having STDs or HIV are very minimal as you had protected sex.

The dull ache you are experiencing in your testicles can most probably be because of the fear in your mind. I do commonly see many such patients at my office regularly.

Therefore you should not be unduly worried about the ache and start wearing tight underwear to keep your testicles supported. At the next available opportunity you should get yourself examined by your GP.

Hope this answers your query. Let me know if you have other concerns.

Take care.

Sincerely

Rajiv Goel

Above answer was peer-reviewed by : Dr. Prasad
doctor
default
Follow up: Dr. Rajiv goel 53 minutes later
That's great. Could you possibly explain what Prostatitis is? I have tried to reduce my caffeine intake in the last few dyas (I was drinking lots of pepsi, several litres a day) and am trying to reduce my ejaculations as well as these two seemed the most likely cause of the testicle pain. The pain seems worse when I have masturbated or when I am sitting down.
doctor
Answered by Dr. Rajiv goel 3 hours later
Dear,

Prostatitis patients have pain in perineum, difficulty in passing urine and painful defecation. However, some may experience only testicular pain and pain in perineum leading to pain when sitting down. You should certainly see urologist to rule that out.

Reducing ejaculation can certainly help you; however, caffeine intake has no relation.

Take care

Sincerely

Rajiv Goel

Above answer was peer-reviewed by : Dr. Shanthi.E
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,   ,  

Recent questions on  Prostatitis

doctor1 MD

Hi I am a 22 year old male, with pain and swelling in my epididymis. I was diagnosed with epididymitis about a year and a half ago and went through multiple trials of antibiotics and anti inflammatory medicine. Some trials came with a little relief but pain and swelling would return after about a month. I also had an ultrasound which showed nothing abnormal. After about 6 months of dealing with epididymitis doctors diagnosed me with chronic prostatitis. After I was diagnosed, I decided to enroll myself in yoga and found myself a knowledgeable physical therapist to help with all my pelvic pain. After about 2 months of working with the PT my pelvic pain was alleviated. It's been about 3 or 4 months since I've been back and my pelvic pain is still minimal, however I still have great pain and swelling in both of my epididymis. I can feel that the coils are very swollen and the actual epididymis is swollen and hard. I have yet to find relief to the swelling and pain of the epidiymis although I've found relief in all my other forms of pelvic pain. Any help or suggestions are appreciated. Thank you.

doctor1 MD

it's been two years i have a problem with urination,

difficulty in urination plus frequency...lately they told me i have prostatitis...today's wbc count in the urine after prostate massage is 15...i took three monthes course of treatment and the problem remains the same so pls pls... what can i do??

doctor1 MD

Hi! I'm a 46 years old male, and I've had UTI (E. Coli in the urine) for 6 months. approx. 2 months ago my urine was clear from bacteria (after treatment with different antibiotics), and I've had blood in the urine twice - first it was 6 months ago and now. The blood disappeared in one or two hours after drinking a lot of water. And there was pain, after voiding the bladder twice, the third time it was painful and only a little volume of urine in red color. My question is, could this be because of the inflammation (prostate and bladder), because the last one month I stopped using tamsulosin? Or should I have a cystoscopy for more accurate diagnosis?

doctor1 MD

Is there really someone here live?



I have been on Vyvanse since September and have been going thru some major problems leading and now pointing to Prostatitis...and am now finding a "load" of connections to Vyvanse! Noone has mentioned a word of this yet?

doctor1 MD

hi doctor, i am 44 years old and my ivf is planned next month in XXXXXXX 2018. The Infertility specialist has suggested me to undergo Semen analysis and culture. The results of the HSA is as follows : VOLUME : 1.5 ML Total Count : 65 Million/ML...

doctor1 MD

I’m a male 76 years of age and have had some pain in the pubic area when I urinate - I have had to yhrinate very frequently as well for the past three days -this morning I urinated blood (first time ever) - since my first episode of urinating...

doctor1 MD

Hello, Is black stool something to worry about, even though I recently had a CT (with barium) that noted a normal stomach, small bowel, and small colon? It just happened, whereas my bowel movement this morning was a "normal" color. I noticed a...